EconPapers    
Economics at your fingertips  
 

Pricing in-arrears caps and ratchet caps under LIBOR market model with multiplicative basis

Yangfan Zhong and Yanhui Mi ()
Additional contact information
Yangfan Zhong: #x2020;Bank of America, 1133 Avenue of the Americas, New York, NY 10036, USA
Yanhui Mi: #x2021;Purdue University, Department of Statistics, 250 N. University St., West Lafayette, IN 47907, USA

International Journal of Financial Engineering (IJFE), 2018, vol. 05, issue 03, 1-31

Abstract: In Zhong (2018), LIBOR market model with multiplicative basis, International Journal of Financial Engineering, 5(2), we proposed a LIBOR market model with multiplicative basis, namely, the LMM-MB model, to model the joint evolution of the LIBOR rates and the OIS forward rates. This model leads to tractable pricing formulas for the standard interest rate derivatives such as the (vanilla) caplet, swaption and futures. In this paper, we study the pricing of some non-standard interest rate derivatives under the LMM-MB model, specifically the in-arrears (IA) cap and the ratchet cap. Similar to the vanilla caplet, we show that the pricing of the IA caplet can be readily computed by a proper integral of real-valued functions. We then derive an analytical approximation for the ratchet cap. In the case of non-zero spread, the ratchet cap can be approximated by using a two-dimensional fast Fourier transform method. In the case of zero spread, the ratchet cap can be computed from a proper integral of a single variable function. Numerical results reveal a good match of our close-form formulas with the Monte Carlo simulation method.

Keywords: LIBOR market model; multiple-curve models; multiplicative basis; square-root process; multi-factor model; in-arrears cap; ratchet cap; fast Fourier transform (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S2424786318500238
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijfexx:v:05:y:2018:i:03:n:s2424786318500238

Ordering information: This journal article can be ordered from

DOI: 10.1142/S2424786318500238

Access Statistics for this article

International Journal of Financial Engineering (IJFE) is currently edited by George Yuan

More articles in International Journal of Financial Engineering (IJFE) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:ijfexx:v:05:y:2018:i:03:n:s2424786318500238